# SDR DALA2017060504514

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 33,878 hours, 33,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1225 CRACKED AT TAIL CONE ALIGNMENT PIN 7 O'CLOCK POSITION. REMOVED DAMAGED AREA REF 497316-14MA. MANUFACTURED DOUBLER AND DRILLED REF 497316-14MA. INSTALLED REPAIR PER RI 559273-14.
